# SDR MASA97103

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154ZV
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Cntl Unit
- Part number: 8063003A
- Condition: Leaked
- Location: Lt Engine
- Part time: 8,190 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 120 - DRO-ABQ - THE CREW REPORTED, A FUEL SMELL IN THE CABIN AND A LEFT ENGINE FUEL LEAK.  ABQ MAINTENANCE REMOVED AND REPLACED THE FCU AND HIGH PRESSURE FUEL PUMP.  NO FURTHER LEAKS WERE NOTED AND NO SMELL WAS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
